Alert archive / Texas / Red Flag Warnings in 2008

Red Flag Warning 2, NWS San Angelo, TX

January 28, 200824 counties in Texas

NWS San Angelo, TX issued this red flag warning at Jan 28, 2008, 9:11 PM CST for 24 counties in Texas. It took effect at Jan 29, 2008, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 28, 2008, 9:11 PM CST (03:11 UTC)
In effect from
Jan 29, 2008, 10:00 AM CST
Expired
Jan 29, 2008, 6:00 PM CST
In force
8 hr
Issued by
NWS San Angelo, TX
All 24 counties

Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2008-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2008-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2375 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KSJT 290311
RFWSJT

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
911 PM CST MON JAN 28 2008

...RED FLAG FIRE CONDITION TUESDAY 10 AM TO 6 PM...

.A PACIFIC COLD FRONT WILL SLIDE SOUTHEAST ACROSS WEST CENTRAL
TEXAS TUESDAY MORNING. BEHIND THE FRONT... WINDS WILL INCREASE FROM
THE NORTHWEST TO 25 TO 35 MPH WITH HIGHER GUSTS. RED FLAG FIRE
CONDITIONS ARE EXPECTED TO DEVELOP AS RH VALUES PLUMMET INTO THE
TEENS ALONG WITH THE STRONG WINDS...DESPITE COOLER TEMPERATURES.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-291115-
/O.UPG.KSJT.FW.A.0002.080129T1800Z-080130T0000Z/
/O.NEW.KSJT.FW.W.0002.080129T1600Z-080130T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
911 PM CST MON JAN 28 2008

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS CAN BE EXPECTED
BEHIND A PACIFIC COLD FRONT AS IT SWEEPS SOUTHEAST ACROSS WEST
CENTRAL TEXAS TUESDAY MORNING. THE STRONG WINDS WILL COMBINE WITH
FORECAST RELATIVE HUMIDITY VALUES IN THE TEENS TO PRODUCE CRITICAL
FIRE WEATHER CONDITIONS LATE TUESDAY MORNING AND AFTERNOON...
DESPITE COOLER TEMPERATURES BEHIND THE FRONT.

OUTDOOR BURNING OF ANY KIND IS STRONGLY DISCOURAGED ON TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
2 follow-up statements
000 
WWUS84 KSJT 291009
RFWSJT

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
409 AM CST TUE JAN 29 2008

...CRITICAL TO EXTREME FIRE CONDITIONS FROM 10 AM THIS MORNING TO
6 PM THIS AFTERNOON...

.A PACIFIC COLD FRONT WILL SLIDE SOUTHEAST ACROSS WEST CENTRAL
TEXAS THIS MORNING. BEHIND THE FRONT...WINDS WILL INCREASE FROM
THE NORTHWEST TO 25 TO 35 MPH WITH GUSTS TO 50 MPH ACROSS THE BIG
COUNTRY. CRITICAL TO EXTREME FIRE CONDITIONS ARE EXPECTED TO
DEVELOP AS RELATIVE HUMIDITY VALUES PLUMMET INTO THE TEENS ALONG
WITH THE STRONG WINDS...DESPITE COOLER TEMPERATURES.

TXZ049-054-064>066-071>073-098-099-113-114-127-128-139-140-154-
155-292200-
/O.NEW.KSJT.FW.A.0003.080130T1800Z-080131T0000Z/
/O.CON.KSJT.FW.W.0002.080129T1600Z-080130T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-HASKELL-
THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN-
MCCULLOCH-SAN SABA-
409 AM CST TUE JAN 29 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6
PM CST THIS AFTERNOON. THE NATIONAL WEATHER SERVICE IN SAN ANGELO 
HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY
AFTERNOON.

NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 50 MPH ACROSS THE
BIG COUNTRY...CAN BE EXPECTED BEHIND A PACIFIC COLD FRONT AS IT SWEEPS
SOUTHEAST ACROSS WEST CENTRAL TEXAS THIS MORNING. THE STRONG WINDS
WILL COMBINE WITH FORECAST RELATIVE HUMIDITY VALUES IN THE TEENS
TO PRODUCE CRITICAL TO EXTREME FIRE WEATHER CONDITIONS LATE
TUESDAY MORNING AND AFTERNOON...DESPITE COOLER TEMPERATURES
BEHIND THE FRONT.

OUTDOOR BURNING OF ANY KIND IS STRONGLY DISCOURAGED TODAY.

CRITICAL FIRE WEATHER CONDITIONS WILL RETURN WEDNESDAY AFTERNOON
DUE TO STRONG SOUTH WINDS AND VERY DRY AIR STILL IN PLACE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

TXZ076>078-168>170-292200-
/O.CON.KSJT.FW.W.0002.080129T1600Z-080130T0000Z/
CROCKETT-SCHLEICHER-SUTTON-MENARD-KIMBLE-MASON-
409 AM CST TUE JAN 29 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS AFTERNOON. 

NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS CAN BE EXPECTED
BEHIND A PACIFIC COLD FRONT AS IT SWEEPS SOUTHEAST ACROSS WEST
CENTRAL TEXAS THIS MORNING. THE STRONG WINDS WILL COMBINE WITH
FORECAST RELATIVE HUMIDITY VALUES IN THE TEENS TO PRODUCE CRITICAL
TO EXTREME FIRE WEATHER CONDITIONS LATE THIS MORNING AND AFTERNOON...
DESPITE COOLER TEMPERATURES BEHIND THE FRONT.

OUTDOOR BURNING OF ANY KIND IS STRONGLY DISCOURAGED TODAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS84 KSJT 300022
RFWSJT

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
622 PM CST TUE JAN 29 2008

...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE AGAIN ON WEDNESDAY...

.ANOTHER STORM SYSTEM WILL BEGIN TO APPROACH WEST CENTRAL TEXAS ON
THURSDAY. AHEAD OF THIS SYSTEM...WINDS WILL RETURN TO THE SOUTH
AND BEGIN TO INCREASE. SOUTH WINDS GUSTING TO NEAR 40 MPH...WITH
RELATIVE HUMIDITIES FALLING INTO 15 TO 20 PERCENT RANGE CAN BE EXPECTED.

TXZ049-054-064>066-071>073-098-099-113-114-127-128-139-140-154-
155-301100-
/O.EXP.KSJT.FW.W.0002.000000T0000Z-080130T0000Z/
/O.CON.KSJT.FW.A.0003.080130T1800Z-080131T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-HASKELL-
THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN-
MCCULLOCH-SAN SABA-
622 PM CST TUE JAN 29 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...
...RED FLAG WARNING HAS EXPIRED...

AFTER A BRIEF REPRIEVE IN WIND SPEEDS THROUGH THE OVERNIGHT HOURS
TONIGHT AND INTO WEDNESDAY MORNING...STRONG SOUTH WINDS WILL
RETURN TO MUCH OF WEST CENTRAL TEXAS BY WEDNESDAY AFTERNOON. THESE
WINDS WILL COMBINE WITH A VERY DRY AIR MASS...HUMIDITIES FALLING
UNDER 20 PERCENT...TO CREATE CRITICAL FIRE WEATHER CONDITIONS
ACROSS WEST CENTRAL TEXAS ONCE AGAIN.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

TXZ076>078-168>170-300130-
/O.EXP.KSJT.FW.W.0002.000000T0000Z-080130T0000Z/
CROCKETT-SCHLEICHER-SUTTON-MENARD-KIMBLE-MASON-
622 PM CST TUE JAN 29 2008

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

WITH WIND SPEEDS DROPPING OFF TO AT OR LESS THAN 10 MPH EARLY THIS
EVENING...THE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE NORTHERN
EDWARDS PLATEAU AND THE NORTHWEST HILL COUNTRY WILL CONTINUE TO
EASE. HOWEVER...SEVERAL WILDFIRES REMAIN ONGOING THIS EVENING...
WITH REDUCED VISIBILITIES NEAR THESE ONGOING FIRES. EXTREME
CAUTION SHOULD STILL BE USED.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Jan 28, 8:58 PM CST, 13 minutes earlier.

Area forecast discussion, Jan 28, 8:58 PM CST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
858 PM CST MON JAN 28 2008

.UPDATE...
VERY FEW CHANGES NEEDED FOR THE REMAINDER OF THE NIGHT. HAVE
TWEAKED SKY COVER A LITTLE TO BETTER MATCH CURRENT CONDITIONS.
STILL APPEARS THAT SKIES WILL BEGIN TO CLEAR FROM WEST TO EAST BY
SUNRISE.

&&

.FIRE WEATHER...
PER DISCUSSION WITH THE FIRE WEATHER FORECASTER TONIGHT...HAVE
OPTED TO JUST GO AHEAD AND ISSUE THE RED FLAG WARNING FOR TUESDAY.
STRONGEST WINDS WILL LIKELY BEGIN TO MIX DOWN TO THE SURFACE
AROUND MID MORNING...WITH HUMIDITIES FALLING VERY QUICKLY AS WELL.
BECAUSE OF THE STRONGER WINDS IN THE MORNING...WENT AHEAD AND
STARTED THE WARNING A LITTLE SOONER THAN WHAT WE HAD THE WATCH SET
FOR.

&&

.PREV DISCUSSION... /ISSUED 543 PM CST MON JAN 28 2008/

AVIATION...
WINDS HAVE WEAKENED LATE THIS AFTERNOON. 850 MB LOW LEVEL JET
INCREASES TO 45-50KTS FROM KSJT TO KABI 4-6Z...SO INCLUDED LOW
LEVEL WIND SHEAR OVERNIGHT FOR THOSE TAFS. INCLUDED MVFR CIGS IN
SOUTHERN/EASTERN SECTIONS...INCLUDING KSOA...KBBD...KJCT...LATE
TONIGHT/EARLY TUESDAY MORNING...BEFORE LOW LEVEL MOISTURE IS SENT
EASTWARD AS SURFACE TROUGH/COLD FRONT MOVES THROUGH. WILL LIKELY
SEE GUSTS TO 40KT AT KABI IN STRONG GRADIENT ALONG/BEHIND FRONT.
WITH NW WINDS...MAY POSSIBLY SEE SOME VISIBILITIES REDUCED IN DUST
AT KABI...BUT THAT DEPENDS IF HOW MUCH PLOWING HAS BEEN DONE IN
FIELDS. WILL NOT MENTION DUST FOR NOW.

PREV DISCUSSION... /ISSUED 301 PM CST MON JAN 28 2008/

SHORT TERM...

ANOTHER WARM AND WINDY DAY ACROSS WEST CENTRAL TEXAS TODAY...EXPECT
WINDS TO STAY BREEZY TONIGHT. A STRONG COLD FRONT IS EXPECTED TO
MOVE ACROSS WEST CENTRAL TEXAS TUESDAY MORNING....WITH VERY STRONG
NORTHWEST WINDS BEHIND THE FRONT. FROPA IS EXPECTED TO BE DRY...SO
THE STRONG WINDS COMBINED WITH VERY DRY AIR...DEW POINTS IN THE
SINGLE DIGITS AND LOWER TEENS ...THUS RELATIVE HUMIDITIES FALLING
INTO THE TEEN TUESDAY AFTERNOON...HAS RESULTED IN A CRITICAL FIRE
DANGER ACROSS WEST CENTRAL TEXAS FOR TUESDAY AFTERNOON. ALSO FOR
TUESDAY WINDS WILL APPROACH WIND ADVISORY CRITERIA FOR A FEW HOURS
BEHIND THE FRONT.

LONG TERM...

A BREEZY WEEK IS EXPECTED ACROSS WEST CENTRAL TEXAS ...EXCEPT FOR A
SHORT REPRIEVE ON TUESDAY NIGHT AS A SURFACE HIGH MOVES IN BEHIND
THE FRONT. WEDNESDAY... GUSTY SOUTH WINDS REDEVELOP AS THE NEXT
UPPER TROUGH DIGS INTO THE 4-CORNERS REGION AND LEE SURFACE TROUGH
DEVELOPS. THE GFS AND ECMWF CONTINUE TO SHOW DIFFERENCES WITH THIS
NEXT UPPER TROUGH AS IT MOVES ACROSS TEXAS. THE ECMWF STILL
MAINTAINS A CLOSED LOW DEVELOPMENT OVER NEW MEXICO WITH A EASTWARD
TRACK ACROSS NORTH-CENTRAL TEXAS. THE LATEST GFS SHOWS A CLOSED
LOW RATHER THAN AN OPEN WAVE AS IN PREVIOUS RUNS...BUT IT IS MORE
PROGRESSIVE THAN THE ECMWF...NAM/WRF KEEPS AN OPEN WAVE TRACKING
EAST ACROSS NORTH TEXAS...THE NAM TIMING IS SIMILAR TO THE
GFS...SO HAVE INCREASED POPS A LITTLE... STILL KEEPING THEM IN THE
SLIGHT CATEGORY...ACROSS FAR EASTERN PORTIONS OF THE THE BIG
COUNTRY AND HEARTLAND FOR WEDNESDAY OVERNIGHT INTO THURSDAY
MORNING...FOR THURSDAY AFTERNOON THE MODELS ARE HINTING AT A
SLIGHT CHANCE FOR SOME WRAP AROUND MOISTURE...SO INCREASED POPS
ACROSS THE NORTHERN BIG COUNTRY...STILL KEEPING THE CHANCES IN THE
SLIGHT CATEGORY BUT CANT RULE OUT A SNOWFLAKE OR TWO SO HAVE ADDED
THE MENTION OF SLIGHT CHANCE FOR RAIN MIXED WITH SNOW....WITH THE
FORECAST SYSTEM TRACK AND LIMITED TIME WINDOW FOR SUFFICIENT
MOISTURE RETURN...IT APPEARS THAT THE BETTER RAIN CHANCES WILL BE
FOCUSED NORTHEAST AND EAST OF OUR COUNTIES. RATHER GUSTY NORTHWEST
WINDS TO FOLLOW PASSAGE OF THE COLD FRONT WITH THIS NEXT SYSTEM.

FOR THE UPCOMING WEEKEND...DRY CONDITIONS AND ABOVE NORMAL
TEMPERATURES ARE EXPECTED WITH SOUTHWEST FLOW ALOFT AHEAD OF THE
NEXT UPPER LEVEL TROUGH...WHICH MAY BRING A SLIGHT CHANCE FOR RAIN
ACROSS THE NORTHWEST HILL COUNTRY ON MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 54  59  29  61 /  10   0   0   0
SAN ANGELO 	 54  59  28  63 /  10   0   0   0
JUNCTION 	 53  68  25  63 /  10   0   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 10 AM TO 6 PM CST TUESDAY FOR BROWN-
CALLAHAN-COKE-COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION-JONES-
KIMBLE-MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA-SCHLEICHER-
SHACKELFORD-STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN.

&&

07/07
Hazardous weather outlook, Jan 28, 2:32 PM CST, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
232 PM CST MON JAN 28 2008

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-292045-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
232 PM CST MON JAN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG SOUTH TO SOUTHWEST WINDS WILL CONTINUE ACROSS MOST OF WEST
CENTRAL TEXAS UNTIL AROUND SUNSET THIS EVENING. ACROSS THE BIG
COUNTRY...A WIND ADVISORY WILL CONTINUE UNTIL 600 PM CST THIS EVENING.
ELSEWHERE ACROSS THE CONCHO VALLEY AND HEARTLAND...A LAKE WIND
ADVISORY WILL CONTINUE UNTIL 600 PM CST THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG COLD FRONT WILL PUSH SOUTHEAST ACROSS WEST CENTRAL TEXAS
TOMORROW. THUS...EXPECT WIND OR LAKE WIND ADVISORIES TOMORROW AS
WELL. IN ADDITION...WE EXPECT RELATIVE HUMIDITY VALUES TO DROP INTO
THE TEENS TOMORROW AFTERNOON. THEREFORE...A FIRE WEATHER WATCH IS
CURRENTLY IN EFFECT FOR ALL OF WEST CENTRAL TEXAS TOMORROW
AFTERNOON. LATER TONIGHT...LOOK FOR US TO ISSUE A RED FLAG WARNING FOR
TOMORROW AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

23/HUBER

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 3:50 AM CSTWind AdvisorySJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 18 more11 hr
Jan 29, 4:09 AM CSTFire Weather WatchSJTBrown, Callahan, Coke, Coleman, Concho, Fisher and 12 more17 hr

Nearby

Red Flag Warnings in Texas, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.